MathSciNet Relay Station
MathSciNet bibliographic data
MR1025165 (90m:11083) 11F72 (22E40 22E55 32N05 58G25)
Müller, Werner The trace class conjecture in the theory of automorphic forms. Ann. of Math. (2) 130 (1989), no. 3, 473–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement